# SDR V0XR2013042300004

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: 85730392
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP SHROUD LIGHTNING STRIP HAS NUMEROUS INDENTATIONS, INBOARD AFT CORNER MISSING MATERIAL, AND A TEAR NEAR OUTBOARD GROUND SPOILER CENTER HINGE.  REPAIRED LEFT FLAP SHROUD LIGHTNING STRIP I/B SECTION BY CUTTING AND REMOVING THREE INCHES OFF THE INBOARD END OF THE STRIP AND INSTALLING 0.012 ALUMINUM 1100-H14 IN ITS PLACE USING BONDING COMPOUND EC2216 AND CSP362AD4 RIVETS IAW BOEING CANADA REPAIR DRAWING RD8-57-068 ISSUE 3.
